# SDR LR7A2010091400038

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Canning
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5321 FOUND FWD FUSELAGE ESCAPE HATCH DOOR EXTERIOR SKIN DENTED AND CANNING AT SEVERAL AREAS FS 265, WL 282.  REPLACED SKIN IAW LOCKHEED SMP583 FIG 53-30-01.
